# SDR F3LA99044

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 42,904 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-CHECK, INSPECTION REPORTED .1250 INCH CRACK IN LT FUSELAGE SKIN PANEL AT BS 727, STR 16L.  MAINTENANCE FABRICATED FILLER AND DOUBLER AND INSTALLED USING REQUIRED FASTENERS PER SRM 53-30-3.  CYCLES:  25,993.  (X)
